# SDR SWAA2018091225056

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 36,032 hours, 21,269 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 24C292592
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE LATCH ASSEMBLY DAMAGED.  R&R LATCH ASSEMBLY PER SIP.
